# SDR FDEA202007171566

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N40031
- Condition: Punctured
- Location: Bs 177-182
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SURFACE SKIN WAS A PUNCTURED APPROX. 5 INCHES LONG,  APPROX. 5 INCHES FROM THE LEADING EDGE.  REPAIRED HORIZONTAL STAB LOWER SKIN BY REMOVING DAMAGE, LAYING UP CORE PLUG AND EXT. DOUBLER   REPAIR AND CURED IAW SRM 55-10-01 AND SRM 51-70-10-2R REPAIR NR 4. RESTORED FINISH IAW SRM 51-70-10-2R REPAIR NR 4.
